American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] P. W. Purdom and J. H. Williams. Cycle length in a random function . Trans. Amer. Math. Soc. 133 (1968) 547-551. MR 0228032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. A. Shepp and S. P. Lloyd. Ordered cycle lengths in a random permutation . Trans. Amer. Math. Soc. 121 (1966) 340-357. MR 0195117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1